HAS ANYONE EXPERIENCED THIS WHILE ON GABAPENTIN??

Discussions relating to Lower Back Pain.

HAS ANYONE EXPERIENCED THIS WHILE ON GABAPENTIN??

Postby heather1 » Fri Mar 16, 2007 7:55 pm

Hi all

I have just started taking Gabapentin for nerve pain.
An wow!!
I have had some very strange experiences!!

Like going to work in the morning,taking my tablets falling asleep and waking up thinking i hadnt been to work at all!!
I rang my boss in a panic thinking i hadnt been in an she thought i had gone mad!!

Also experiencing disorientation,memory loss an extreme tiredness.

I am hoping these side effects will pass as my back has felt a little better.
heather1
 

Re: HAS ANYONE EXPERIENCED THIS WHILE ON GABAPENTIN??

Postby Guest » Mon Mar 19, 2007 7:55 pm

heather1 wrote:Hi all

I have just started taking Gabapentin for nerve pain.
An wow!!
I have had some very strange experiences!!

Like going to work in the morning,taking my tablets falling asleep and waking up thinking i hadnt been to work at all!!
I rang my boss in a panic thinking i hadnt been in an she thought i had gone mad!!

Also experiencing disorientation,memory loss an extreme tiredness.

I am hoping these side effects will pass as my back has felt a little better.


Hi,

I had this tablets very frequently for my post-hernia surgery complications. Did not give any such problems but was really helpful and this is the ultimate tablet. May be you please check the dosage. 100mg is more advisable. any higher dosage may cause such symptoms, though it varies case by case.

thanks.
Guest
 

Re: HAS ANYONE EXPERIENCED THIS WHILE ON GABAPENTIN??

Postby normalane » Thu Apr 05, 2007 10:05 pm

Anonymous wrote:
heather1 wrote:Hi all

I have just started taking Gabapentin for nerve pain.
An wow!!
I have had some very strange experiences!!

Like going to work in the morning,taking my tablets falling asleep and waking up thinking i hadnt been to work at all!!
I rang my boss in a panic thinking i hadnt been in an she thought i had gone mad!!

Also experiencing disorientation,memory loss an extreme tiredness.

I am hoping these side effects will pass as my back has felt a little better.


Hi,

I had this tablets very frequently for my post-hernia surgery complications. Did not give any such problems but was really helpful and this is the ultimate tablet. May be you please check the dosage. 100mg is more advisable. any higher dosage may cause such symptoms, though it varies case by case.

thanks.


Hi Heather,
I was on this medication starting at 300 mg., and eventually worked up to 800 mg. with the same side effects also. My friends told me I walked around "staggering, I couldn't think clearly or focus my mind on anything for too long..I couldn't decide which was worse, my physical pain and disability, or the medication. Then I decided being incapacitated on the couch because I felt so "dopey all the time, was not "living, and I welcomed my pain, and my brain back! Just my experience
normalane
 
Posts: 2
Joined: Wed Apr 04, 2007 12:37 am

Gabapentin

Postby CB in Cincy » Fri Apr 13, 2007 8:20 pm

I've been taking Gabapentin (generic of Neurontin) for a couple of years and yes, it did take some getting used to. I take it to control the spasms of regenerating nerves all over my body after breaking my neck. At first I was tired and sometimes disoriented, but the benefits far outweight the side effects. Most noticible was dizziness when faced with fast-moving objects, like watching a passing train (I still have to close my eyes or look away). I've adjusted the dosage several times and am currently on 600 mg 3x a day.
CB in Cincy
 


Return to Lower Back Pain

Who is online

Users browsing this forum: No registered users and 0 guests

cron


Home   |   About   |   Articles   |   Books   |   Donations   |   Resources


Contact Information:
RebuildYourBack.com
400 S. 10th Avenue
Ozark, Missouri 65721


email:

© Copyright 2003, 2013 RebuildYourBack.com



The information in RebuildYourBack.com is not intended as a substitute for medical professional help or advice but is to be used only as an aid in understanding back and neck pain. A physician should always be consulted for any health problem. RebuildYourBack.com provides links to other organizations as a service to our readers and is not responsible for the information, services, or products provided by these web sites, health professionals, or companies. See Terms and Conditions.